# SDR C2XA99IA333

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3A INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURNEDTO SERVICE.  (M)
